×

Found 1,744 Documents (Results 1–100)

Asymptotic behavior of the solution for one class of nonlinear integral equations of Hammerstein type on the whole axis. (English. Russian original) Zbl 07872263

J. Math. Sci., New York 282, No. 2, 292-306 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No, 2, 376-391 (2022).
MSC:  45M05 45G10
PDFBibTeX XMLCite
Full Text: DOI

On qualitative properties of the solution of a boundary value problem for a system of nonlinear integral equations. (English. Russian original) Zbl 1535.45002

Theor. Math. Phys. 218, No. 1, 145-162 (2024); translation from Teor. Mat. Fiz. 218, No. 1, 168-186 (2024).
MSC:  45G15
PDFBibTeX XMLCite
Full Text: DOI

On the solvability of a class of nonlinear two-dimensional integral equations Hammerstein-Nemytskii type on the plane. (Russian. English summary) Zbl 07815842

MSC:  45G05
PDFBibTeX XMLCite
Full Text: DOI MNR

On non-trivial solvability of one system of non-linear integral equations on the real axis. (English. Russian original) Zbl 1527.45004

Izv. Math. 87, No. 5, 1062-1077 (2023); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 87, No. 5, 215-231 (2023).
MSC:  45G15
PDFBibTeX XMLCite
Full Text: DOI MNR

Uniqueness of the solution of a class of integral equations with sum-difference kernel and with convex nonlinearity on the positive half-line. (English. Russian original) Zbl 1522.45003

Math. Notes 113, No. 4, 512-524 (2023); translation from Mat. Zametki 113, No. 4, 529-543 (2023).
MSC:  45G10 45L05 45P05
PDFBibTeX XMLCite
Full Text: DOI

Bounded solutions of a differential equation with piecewise constant operator coefficients. (English. Ukrainian original) Zbl 1520.34059

J. Math. Sci., New York 270, No. 2, 237-249 (2023); translation from Neliniĭni Kolyvannya 24, No. 2, 147-157 (2021).
MSC:  34G10 34C11
PDFBibTeX XMLCite
Full Text: DOI

Bounded solutions of evolutionary equations. I. (English. Ukrainian original) Zbl 1500.34052

J. Math. Sci., New York 261, No. 2, 195-227 (2022); translation from Neliniĭni Kolyvannya 23, No. 3, 291-320 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Alternating bounded solutions of a class of nonlinear two-dimensional convolution-type integral equations. (English. Russian original) Zbl 1491.45006

Trans. Mosc. Math. Soc. 2021, 259-271 (2021); translation from Tr. Mosk. Mat. O.-va 82, No. 2, 313-327 (2021).
MSC:  45G05 45K05 45M05
PDFBibTeX XMLCite
Full Text: DOI

On solvability of one nonlinear integral equation arising in modelling of geographical spread of epidemics. (English) Zbl 1478.92199

Karapetyants, Alexey N. (ed.) et al., Operator theory and harmonic analysis. OTHA 2020, Part II – probability-analytical models, methods and applications. Based on the international conference on modern methods, problems and applications of operator theory and harmonic analysis. Cham: Springer. Springer Proc. Math. Stat. 358, 253-272 (2021).
MSC:  92D30 45G05
PDFBibTeX XMLCite
Full Text: DOI

Guiding potentials and bounded solutions of differential equations on finite-dimensional non-compact manifolds. (English. Russian original) Zbl 1471.58010

Russ. Math. 65, No. 5, 8-12 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 5,16-22 (2021).
MSC:  58C25 58J05 58C05
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field